# SDR HALA2018072300328

- Difficulty date: July 27, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,389 hours, 3,879 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 43231190001
- Part serial: 03438
- Condition: Malfunctioned
- Location: Nr 1 Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 HF UNREADABLE ON ALL STATIONS.  REPLACED THE NR 1 HF COUPLER IAW AMM 23-11-00, CONDITION SAME UNIT LEFT IN FOR FURTHER TROUBLESHOOTING.   REPLACED THE NR 1 RMP IAW AMM 23-81-13.  OPS CHECKED OK ON GROUND. CONTACT MADE. OK FOR SERVICE.
